skip to content
Multi-interval linear ordinary boundary value problems and complex symplectic algebra Preview this item
ClosePreview this item
Checking...

Multi-interval linear ordinary boundary value problems and complex symplectic algebra

Author: William Norrie Everitt; Lawrence Markus
Publisher: Providence, RI : American Mathematical Society, 2001.
Series: Memoirs of the American Mathematical Society, no. 715.
Edition/Format:   Print book : EnglishView all editions and formats
Summary:

A multi-interval quasi-differential system $\{I_{r},M_{r},w_{r}:r\in\Omega\}$ consists of a collection of real intervals, $\{I_{r}\}$, as indexed by a finite, or possibly infinite index set $\Omega$  Read more...

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Internet resource
Document Type: Book, Internet Resource
All Authors / Contributors: William Norrie Everitt; Lawrence Markus
ISBN: 0821826697 9780821826690
OCLC Number: 248075656
Notes: Volume 151, number 715 (first of 5 numbers). - Includes bibliographical references (p. 63 - 64).
Description: VIII, 64 Seiten ; 26 cm.
Contents: Introduction: Goals, organization Some definitions for multi-interval systems Complex symplectic spaces Single interval quasi-differential systems Multi-interval quasi-differential systems Boundary symplectic spaces for multi-interval systems Finite multi-interval systems Examples of complete Lagrangians Bibliography.
Series Title: Memoirs of the American Mathematical Society, no. 715.
Responsibility: W.N. Everitt ; L. Markus.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/248075656> # Multi-interval linear ordinary boundary value problems and complex symplectic algebra
    a schema:CreativeWork, schema:Book ;
   library:oclcnum "248075656" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/35913126#Place/providence_ri> ; # Providence, RI
   schema:about <http://experiment.worldcat.org/entity/work/data/35913126#Topic/symplektische_mannigfaltigkeit> ; # Symplektische Mannigfaltigkeit
   schema:about <http://experiment.worldcat.org/entity/work/data/35913126#Topic/randwertproblem> ; # Randwertproblem
   schema:about <http://dewey.info/class/510/> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/35913126#Thing/randwertproblem_swd_id_40483952> ; # Randwertproblem ; SWD-ID: 40483952
   schema:about <http://experiment.worldcat.org/entity/work/data/35913126#Topic/differentialoperator> ; # Differentialoperator
   schema:about <http://experiment.worldcat.org/entity/work/data/35913126#Thing/symplektische_mannigfaltigkeit_swd_id_42907044> ; # Symplektische Mannigfaltigkeit ; SWD-ID: 42907044
   schema:about <http://experiment.worldcat.org/entity/work/data/35913126#Thing/symplectic_manifolds> ; # Symplectic manifolds
   schema:about <http://experiment.worldcat.org/entity/work/data/35913126#Thing/differentialoperator_swd_id_40122517> ; # Differentialoperator ; SWD-ID: 40122517
   schema:about <http://experiment.worldcat.org/entity/work/data/35913126#Thing/boundary_value_problems> ; # Boundary value problems
   schema:about <http://experiment.worldcat.org/entity/work/data/35913126#Thing/differential_operators> ; # Differential operators
   schema:bookFormat bgn:PrintBook ;
   schema:contributor <http://viaf.org/viaf/85173117> ; # Lawrence Markus
   schema:creator <http://viaf.org/viaf/94463949> ; # William Norrie Everitt
   schema:datePublished "2001" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/35913126> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/35913126#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
   schema:name "Multi-interval linear ordinary boundary value problems and complex symplectic algebra" ;
   schema:productID "248075656" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/248075656#PublicationEvent/providence_ri_american_mathematical_society_2001> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/35913126#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&local_base=BVB01&doc_number=009404664&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA> ;
   schema:url <http://www.gbv.de/dms/goettingen/325084572.pdf> ;
   schema:url <http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&doc_number=009404664&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA> ;
   schema:workExample <http://worldcat.org/isbn/9780821826690> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/248075656> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/35913126#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/35913126#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/248075656> ; # Multi-interval linear ordinary boundary value problems and complex symplectic algebra
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/35913126#Thing/boundary_value_problems> # Boundary value problems
    a schema:Thing ;
   schema:name "Boundary value problems" ;
    .

<http://experiment.worldcat.org/entity/work/data/35913126#Thing/differential_operators> # Differential operators
    a schema:Thing ;
   schema:name "Differential operators" ;
    .

<http://experiment.worldcat.org/entity/work/data/35913126#Thing/differentialoperator_swd_id_40122517> # Differentialoperator ; SWD-ID: 40122517
    a schema:Thing ;
   schema:name "Differentialoperator ; SWD-ID: 40122517" ;
    .

<http://experiment.worldcat.org/entity/work/data/35913126#Thing/randwertproblem_swd_id_40483952> # Randwertproblem ; SWD-ID: 40483952
    a schema:Thing ;
   schema:name "Randwertproblem ; SWD-ID: 40483952" ;
    .

<http://experiment.worldcat.org/entity/work/data/35913126#Thing/symplectic_manifolds> # Symplectic manifolds
    a schema:Thing ;
   schema:name "Symplectic manifolds" ;
    .

<http://experiment.worldcat.org/entity/work/data/35913126#Thing/symplektische_mannigfaltigkeit_swd_id_42907044> # Symplektische Mannigfaltigkeit ; SWD-ID: 42907044
    a schema:Thing ;
   schema:name "Symplektische Mannigfaltigkeit ; SWD-ID: 42907044" ;
    .

<http://experiment.worldcat.org/entity/work/data/35913126#Topic/differentialoperator> # Differentialoperator
    a schema:Intangible ;
   schema:name "Differentialoperator" ;
    .

<http://experiment.worldcat.org/entity/work/data/35913126#Topic/symplektische_mannigfaltigkeit> # Symplektische Mannigfaltigkeit
    a schema:Intangible ;
   schema:name "Symplektische Mannigfaltigkeit" ;
    .

<http://viaf.org/viaf/85173117> # Lawrence Markus
    a schema:Person ;
   schema:birthDate "1922" ;
   schema:familyName "Markus" ;
   schema:givenName "Lawrence" ;
   schema:name "Lawrence Markus" ;
    .

<http://viaf.org/viaf/94463949> # William Norrie Everitt
    a schema:Person ;
   schema:familyName "Everitt" ;
   schema:givenName "William Norrie" ;
   schema:name "William Norrie Everitt" ;
    .

<http://worldcat.org/isbn/9780821826690>
    a schema:ProductModel ;
   schema:isbn "0821826697" ;
   schema:isbn "9780821826690" ;
    .

<http://www.worldcat.org/title/-/oclc/248075656>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
   schema:about <http://www.worldcat.org/oclc/248075656> ; # Multi-interval linear ordinary boundary value problems and complex symplectic algebra
   schema:dateModified "2018-11-10" ;
   void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.